Dr Marius Ghergu's web page tumblr visitor

Dr. Marius Ghergu

Lecturer,
School of Mathematical Sciences, University College Dublin, Ireland




Address

    School of Mathematical Sciences
    Univesity College Dublin, Belfield campus, Dublin 4, Ireland
    Phone: +353 1716 5739, Fax: +353 1716 1172
    E-mail addresses: firstname[dot]surname[at]ucd[dot]ie

Teaching 2014-2015

  • MATH 10130 Introduction to Analysis for Economics and Finance
  • MATH 10250 Introduction to Calculus for Engineers
  • MATH 40380 Mathematical Theory for Partial Differential Equations

Research interest

  • Nonlinear Partial Differential Equations of Elliptic and Parabolic Type
  • Harmonic Functions and Classical Potential Theory

Books

Publications in Refereed Journals

    2016

  1. M. Ghergu, S. D. Taliaferro and I. Verbitsky, Pointwise bounds and blow-up for systems of semilinear elliptic inequalities at an isolated singularity via nonlinear potential estimates, submitted for publication [pdf]
  2. M. Ghergu and S. D. Taliaferro, Pointwise bounds and blow-up for systems of parabolic inequalities and nonlinear heat potential estimates, submitted for publication [pdf]
  3. M. Ghergu and S. Taliaferro, Pointwise bounds and blow-up for Choquard-Pekar inequalities at an isolated singularity, J. Differential Equations. 261 (2016), 189-217 [pdf]
  4. 2015

  5. M. Ghergu and S. D. Taliaferro, Asymptotic behavior at isolated singularities for solutions of nonlocal semilinear elliptic systems of inequalities, Calc. Variations PDEs 54 (2015), 1243-1273 [pdf]
  6. M. Ghergu and S. D. Taliaferro, Nonexistence of positive supersolutions of nonlinear biharmonic equations without the Maximum Principle, Communications in Partial Differential Equations 40 (2015), 1029-1069 [pdf]
  7. M. Ghergu, On a class of singular elliptic systems, Nonlinear Analysis, 119 (2015), 98-105 [pdf]
  8. 2014

  9. M. Ghergu, V. Liskevich and Z. Sobol, Singular solutions for second-order non-divergence type elliptic inequalities in punctured balls, J. d'Analyse Math. 123 (2014), 251-279 [pdf]
  10. W. Chen, L. Dupaigne and M. Ghergu, A new critical curve for the Lane-Emden system, Discrete Contin. Dyn. Systems (DCDS A), 34 (2014), 2469-2479 [pdf]
  11. 2013

  12. L. Dupaigne, M. Ghergu, O. Goubet and G. Warnault, The Gel'fand problem for the biharmonic operator, Arch. Rational Mech. Analysis 208 (2013), 725-752 [pdf]
  13. M. Ghergu, Singular elliptic systems of Lane-Emden type, Contemp. Math. 595 (2013), 253-262 [pdf]
  14. M. Ghergu and S. D. Taliaferro, Semilinear elliptic inequalities in the exterior of a compact set, Proc. Royal Soc. Edinburgh: Section A (Mathematics) 143 (2013), 563-588 [pdf]
  15. 2012

  16. L. Dupaigne, M. Ghergu, O. Goubet and G. Warnault, Entire large solutions for semilinear elliptic equations, J. Differential Equations 253 (2012), 2224-2251 [pdf]
  17. H. Render and M. Ghergu, Positivity properties for the clamped plate boundary problem on the ellipse and strip, Math. Nachrichten 285 (2012), 1052-1062
  18. M. Ghergu, A biharmonic equation with singular nonlinearity, Proc. Edinburgh Math. Soc. 55 (2012), 155-166 [pdf]
  19. 2011

  20. M. Ghergu, A. Moradifam and S. D. Taliaferro, Isolated singularities of polyharmonic inequalities J. Functional Analysis 261 (2011), 660-680 [pdf]
  21. M. Ghergu, Lane-Emden systems with singular data, Proc. Royal Society of Edinburgh: Section A (Mathematics) 141 (2011), 1279-1294 [pdf]
  22. 2010

  23. S. J. Gardiner and M. Ghergu, Champagne subregions of the unit ball with unavoidable bubbles, Ann. Acad. Sci. Fenn. Math. 35 (2010), 321-329
  24. M. Ghergu, Lane-Emden systems with negative exponents, J. Functional Analysis 258 (2010), 3295-3318
  25. M. Ghergu and V. Radulescu, Turing patterns in a general Brusselator system, Commun. Contemp. Math. 12 (2010), 661-679.
  26. 2009

  27. J. Pres and M. Ghergu, Positive harmonic functions that vanish on a subset of a cylindrical surface, Potential Analysis 31 (2009), 147-181
  28. M. Ghergu, Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition, Transactions of the American Mathematical Society 361 (2009), 3953-3976 [pdf]
  29. M. Ghergu, Large time behavior of solutions to degenerate parabolic equations with weights, J. Math. Anal. Appl. 352 (2009), 132-138
  30. M. Ghergu, On the global solutions to a class of strongly degenerate parabolic equations, Nonlinear Analysis 70 (2009), 1430-1442
  31. 2008

  32. M. Ghergu and V. Radulescu, A singular Gierer-Meinhardt system with different source terms, Proc. Royal Society of Edinburgh: Section A (Mathematics) 138 (2008), 1215-1234 [pdf]
  33. M. Ghergu, Non-constant steady states for Brusselator type systems, Nonlinearity 10 (2008), 2331-2345
  34. 2007

  35. M. Ghergu, G. Griso, H. Mechkour and B. Miara, Homogenization of thin piezoelectric perforated shells, M2AN (Mathematical Modelling and Numerical Analysis) 41 (2007), 875-895
  36. L. Dupaigne, M. Ghergu and V. Radulescu, Lane-Emden-Fowler equations with convection and singular potential, J. Math. Pures Appliquees (Journal de Liouville) 87 (2007), 563-581
  37. M. Ghergu and V. Radulescu, Ground state solutions for the singular Lane-Emden-Fowler equation with sublinear convection term, J. Math. Anal. Appl. 333 (2007), 265-273
  38. M. Ghergu and V. Radulescu, On a class of Gierer-Meinhardt systems arising in morphogenesis, C. R. Acad. Sci. Paris, Ser. I 344 (2007), 163-168
  39. 2006

  40. M. Ghergu and V. Radulescu, Singular elliptic problems with lack of compactness, Annali di Matematica Pura ed Applicata 185 (2006), 63-79
  41. 2005

  42. M. Ghergu, F. Cirstea and V. Radulescu, Combined effects of asymptotically linear and singular nonlinearities in bifurcation problems of Lane-Emden-Fowler type, J. Math. Pures Appliquees (Journal de Liouville) 84 (2005), 61-84
  43. M. Ghergu and V. Radulescu, Multiparameter bifurcation and asymptotics for the singular Lane-Emden-Fowler equation with a convection term, Proc. Royal Society of Edinburgh: Section A (Mathematics) 135 (2005), 63-79
  44. M. Ghergu, G. Griso, H. Mechkour and B. Miara, Homogeneisation de coques minces piezoelectriques perforees, Comptes Rendus Mecanique 333 (2005), 249-255
  45. M. Ghergu and V. Radulescu, On a class of sublinear singular elliptic problems with convection term, J. Math. Anal. Appl. 311 (2005), 635-646
  46. 2004

  47. M. Ghergu and V. Radulescu, Bifurcation for a class of singular elliptic problems with quadratic convection term, C. R. Acad. Sci. Paris, Ser. I 338 (2004), 831-836
  48. M. Ghergu and V. Radulescu, Nonradial blow-up solutions of sublinear elliptic equations with gradient term Commun. Pure and Applied Analysis 3 (2004), 465-474
  49. 2003

  50. M. Ghergu and V. Radulescu, Sublinear singular elliptic problems with two parameters, J. Differential Equations 195 (2003), 520-536
  51. M. Ghergu and V. Radulescu, Bifurcation and asymptotics for the Lane-Emden-Fowler equation, C. R. Acad. Sci. Paris, Ser. I 337 (2003), 259-264
  52. M. Ghergu and V. Radulescu, Existence and nonexistence of entire solutions to the logistic differential equation, Abstract and Applied Analysis 17 (2003), 995-1003
  53. M. Ghergu, Small perturbations of degenerate elliptic equations with lack of compactness, Math. Sci. Res. J. 7 (2003), 353-365
  54. M. Ghergu and V. Radulescu, Explosive solutions of semilinear elliptic systems with gradient term, RACSAM Revista Real Academia de Ciencias (Serie A, Matematicas) 97 (2003), 437-445
  55. 2002

  56. M. Ghergu, C. Niculescu and V. Radulescu, Explosive solutions of elliptic equations with absorption and nonlinear gradient term, Proc. Indian Acad. (Math. Sciences) 112 (2002), 1-11